Hi - I recently had two children within a three year period. With both pregnancies I had ICP/Cholestasis of Pregnancy. During the first pregnancy nothing was done to help, but during the second I was prescribed Actigall. The itching did not go away with either pregnancy until I delivered (c-sections). I am now 5 months post-partum from my second child. As far as I could tell, all the itching ended with the birth (just as I was told it would)....until recently. In a moment of shear stupidity the other day, I ate three donuts. This was not a wise choice as I am currently trying to lose 40lbs. of leftover pregnancy weight. About 30 minutes after eating the donuts, I began to itch all over, and it was the exact same itch I had while pregnant. It lasted for about an hour and then subsided. So I guess the moral of this story is...don't eat donuts. HOWEVER.....I am also currently on 60mgs of Cymbalta. I read recently about the FDA liver warnings concerning Cymbalta. Could this be a contributing factor to the itching I recently experienced?? And, considering I had ICP....should I switch SSRI's???
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.